# SDR 070056

- Difficulty date: February 27, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MAINTENANCE REPORTED THAT THE EGRESS PATH LIGHTING AT ROW 36 WOULD NOT TEST.  REPORTED RELAMPED THE FIXTURE.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
